BibTeX Subgraph polytopes and independence polytopes of count matroids
@article{ConfortiKWW15,
author = {Michele Conforti and Volker Kaibel and Matthias Walter and Stefan Weltge},
doi = {http://dx.doi.org/10.1016/j.orl.2015.06.011},
file = {ConfortiKWW15.pdf:Files/ConfortiKWW15.pdf:PDF},
issn = {0167-6377},
journal = {Operations Research Letters},
keywords = {Extension complexity},
month = {Sep},
number = {5},
pages = {457 - 460},
title = {Subgraph polytopes and independence polytopes of count matroids},
url = {http://www.sciencedirect.com/science/article/pii/S016763771500084X},
volume = {43},
year = {2015},
bdsk-url-1 = {http://www.sciencedirect.com/science/article/pii/S016763771500084X},
bdsk-url-2 = {http://dx.doi.org/10.1016/j.orl.2015.06.011}}